MAUDE Adverse Event Report: MICROTEK MEDICAL, INC. MICROTEK; DRAPE, SURGICAL

MICROTEK MEDICAL, INC. MICROTEK; DRAPE, SURGICAL
Model Number 1
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/10/2019
Type of Reportable Event Malfunction
Event or Problem Description
Appears to be manufacturing defect in placement of instructional diagram for sterile application.Ecolab microtek shoulder arthroscopy drape ref #(b)(4), lot #d183304 was designed so that when you drape the lower part of the body, the adhesive part of the drape is on the wrong side.If you use the diagram on the drape - you are placing upside down.

Brand Name
MICROTEK
Common Device Name
DRAPE, SURGICAL
Manufacturer (Section D)
MICROTEK MEDICAL, INC.
13000 deerfield parkway
suite 300
alpharetta GA 30004
MDR Report Key8577310
Report Number8577310
Device Sequence Number14026878
Product Code KKX
UDI-Device Identifier00748426011742
UDI-Public(01)00748426011742(17)221101(10)D183304
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/16/2019
Report Date (Section F) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1
Device Catalogue Number3981
Device Lot NumberD183304
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/03/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA04/16/2019